# SDR ASAA2018011223205

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,238 hours, 11,648 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: AA136105
- Condition: Malfunctioned
- Location: Crossfeed
- Part time: 38,237 hours, 11,648 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE.  ACFT GROUNDED.  REPLACED THE ENGINE FUEL CROSSFEED VALVE BODY IAW AMM 28-22-21-000-803, AND AMM 28-22-21-400-803.
